# SDR SPAA20141105

- Difficulty date: November 5, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 59,437 hours, 35,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 500-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16L, HAS TWO CRACKS BS 500-520.   REPAIRED IAW SB 737-53-1145, REV 0 AND EO R22529 1-053-007-032.
